Proceedings of the Japan Academy

On Maharam subfactors of finite factors

Hisashi Choda

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 6 (1967), 451-455.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521567

Digital Object Identifier
doi:10.3792/pja/1195521567

Mathematical Reviews number (MathSciNet)
MR0222652

Zentralblatt MATH identifier
0183.42401

Subjects
Primary: 46.65

Citation

Choda, Hisashi. On Maharam subfactors of finite factors. Proc. Japan Acad. 43 (1967), no. 6, 451--455. doi:10.3792/pja/1195521567. https://projecteuclid.org/euclid.pja/1195521567


Export citation

References

  • [1] J. Dixmier: Les algebres d'operateurs dans l'espace hilbertien. Gauthier-Villars, Paris (1957).
  • [2] H. A. Dye: On groups of measure preserving transformations. I. Amer. J. Math., 81, 119-159 (1959).
  • [3] R. Powers: Isomorphic classification of type III factors, an unpublished manuscript distributed at Baton Rouge Conference. March (1967).
  • [4] Y. Misonou: On divisors of factors. Tohoku Math. J., 8, 63-69 (1956).
  • [5] H. Umegaki: Conditional expectation in an operator algebra. Tohoku Math. J., 6, 177-181 (1954).

See also

  • Part II: Hisashi Choda. On Maharam subfactors of finite factors, II. Proc. Japan Acad., Volume 43, Number 10 (1967), 937--940.